Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :27 Issue : 2 2000      Add To Cart                                                                    Download

Characterization of best-weighted L1 -approximation

Auther : H. HAMIDEH AND O.M.S. HAMED

Mathematics Department, King Saud University, Riyadh, Saudi Arabia

 

ABSTRACT

A characterization theorem for best-weighted L1-approximation is obtained. Under certain conditions the theorem leads to a method of obtaining a best approximation by means of interpolating at canonical points.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55656

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law